Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Polynomial rings with a pivotal monomial


Author: S. K. Jain
Journal: Proc. Amer. Math. Soc. 17 (1966), 942-945
MSC: Primary 16.80
DOI: https://doi.org/10.1090/S0002-9939-1966-0201466-2
MathSciNet review: 0201466
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Amitsur, Finite dimensional central division algebras, Proc. Amer. Math. Soc. 11 (1960), 28-31. MR 0111774 (22:2635)
  • [2] -, Rings with a pivotal monomial, Proc. Amer. Math. Soc. 9 (1958), 635-642. MR 0096705 (20:3188)
  • [3] L. P. Belluce and S. K. Jain, Prime rings having a one-sided ideal satisfying a polynomial identity, Abstract 614-89, Notices Amer. Math. Soc. 11 (1964), p. 554.
  • [4] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)
  • [5] I. Kaplansky, Rings with a polynomial identity, Bull. Amer. Math. Soc. 54 (1948), 575-580. MR 0025451 (10:7a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.80

Retrieve articles in all journals with MSC: 16.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0201466-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society